# SDR 2010FA0000208

- Difficulty date: February 8, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N9024F
- Make and model: Wthrly 620B
- Aircraft serial: 1629
- Engine: Pwa R985AN1
- Propeller: Hartzl HCB3R304
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 50022001
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,340 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOST L/E RIBS CRACKED AT UPPER AND LOWER AFT CORNERS WHERE ATTACHED TO FWD HINGED HALF.  50 PERCENT TO LT WING RIBS WERE CRACKED AS WERE 90 PERCENT OF RT WING RIBS.  THESE RIBS REQUIRED REPAIR AND REINFORCEMENT.  OTHER ACFT MAY REQUIRE SIMILAR ACTION.
